Jul 27, 2000
I've seemed to have stumped my doctors with this problem. My liver enzymes are high up in the 200-300's. I've stopped most of my meds and my enzymes are still high. I'm taking prednisone, prevacid, ambien and Bactrim. I've also had gallium scan, ultrasounds, lots of blood cultures and a liver biopsy. They were not able to find anything. I'm Hep B+C negative. I have 18 t-cell and about 600,000 viral load now. I'm going for an ercp next week. Is there anything you can come up with to help my doctor?
Response from Dr. Feinberg
I would suggest to you and your doctor that all your medications be stopped. Bactrim, for example, can also cause hepatitis. To protect you against PCP while you are off your other medications, you could get a monthly aerosol pentamidine treatment. Good luck!
Viral Load/Cell Count vs. O.I.'s
pcp and travel
- Is Red Eyes An Acute Symptom Of HIV?
- HIV Test After Sex With A Prostitute
- Probability Of Getting HIV From Blowjob From A Prostitute
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.